# SDR CA960123006

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, D

## Discrepancy

(CAN)ON CLIMB #1 SYSTEM HYDRAULIC FLUID QUANTITY INDICATED LOSS OF FLUID. AIRCRAFT RETURNED TO BLOCKS. ALTERNATE GEAR LOWERING USED. EMERGENCY SERVICES CALLED OUT. LEAK CAUSED BY CHECK VALVE NOT SEATED PRO PERLY ON REFILL PANEL.
